# SDR 2011FA0000232

- Difficulty date: February 17, 2011
- Submitted: April 8, 2011
- Operation: General aviation
- Engine: Cont IO240B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 655422
- Condition: Cracked
- Location: Camshaft
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAG PARTICLE INSP, DISCOVERED MULTIPLE (3) CRACKS RUNNING FROM ROOTS OF OUTSIDE GEAR TO ROOTS OF INSIDE GEAR CONTINUING TO FADEC TIMING HOLES IN GEAR DISC.  OF 3 GEARS OF THIS PN, INSPECTED WITHIN LAST 2 WEEKS, 2 HAVE EXHIBITED IDENTICAL CRACKS.  THIS PN WITH FADEC TIMING HOLES HAS SUPERSEDED THE PREVIOUS PART WITHOUT HOLES FOR BOTH "DIGITAL" AND "ANALOG" ENGINES IAW MFG.  CONTACTED MFG VIA PHONE 17 FEB 2011.
